# SDR 08FDEA02050

- Difficulty date: May 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNRECORDED PREVIOUS REPAIR FOUND ON RT APU COWLING LOCATED AT MIDDLE HINGE.  REPAIR TO BE EVALUATED.  EXISTING REPAIR FOUND TO BE IAW B757-200 SRM 52-40-01 FIG 201, REPAIR 5, BASED ON EXTERNAL VISUAL EVALUATION ON THE SHAPE, LOCATION, SIZE, MATERIAL THICKNESS, TYPE AND GENERAL WORKMANSHIP OF THE REPAIR.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.   NOT AN SDR.
